# SDR UALA2011080103963

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 63,664 hours, 9,243 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AIMS CABINET LRM MESSAGE ON STATUS.  TRIED TO RESET, NO HELP.  REPLACED RT AIMS CPM-COMM MODULE (M001) PER FIM AND AMM.  LOADED OPS SOFTWARE PER AMM.  MSG CLEARED, OPS NORMAL.
